Hello all, first let me say that when it comes to hormones and traning advice I trust you guys more that my own doctor. Here's my situation:
I had my blood tested two years ago because I was chronically fatigued. Here are the results:
T TOTAL = 339: 250-1100
T FREE = 65.1: 46.0-224.0
T BIOAVAIL = 147.9: 110-575.0
FSH = 2.1: 1.6-8.0
LH = 2.3: 1.5-9.3
At the time I was 33 years old. The T total was within range, but I asked the doc for testosterone cream. Immediately upon taking it I felt normal. Then a few days later I felt like crud again. I think what happened was that my E2 levels started to rise. Here's my second hormone test:
Vitamin D3 = 31: NOT ESTABLISHED
Vitamin D2 = <4: NOT ESTABLISHED
TSH, 3rd Generation = 0.75: .40-4.50
T4, Free 0.8: 0.8-1.8
T3, Free = 321: 230-420
DHT = 17L: 25-75
T Total = 78: 250-1100
T Free = 17.3: 46.0-224.0
T BIOAVAIL = 35.6: 110.0-575.0
Estradiol = 20: 13-54
At this point I had stopped the T cream because I couldn't afford it. My own natural T production hadn't kicked in so that's why the low T levels. In any case I took a third test (after using the cream consistently for a few months) and my total T levels where in the 600s, but my E2 jumped to 33! I told the doc that I need Armidex to prevent aromatization of the T. But he says I don't need that because the E2 is still within normal range. I told him that it was normal, but not normal for ME. I strongly suspect that until the E2 goes down I won't feel much better.
Right now I'm very emotional and confused mentally. I think it's because of the high E2.
My question....is there anyone that has a science or medical bacround that can help me explain this to my doc? He feels that just because some regular person posted this information about hormones on here that it doesn't mean squat. If I could get some authority to type something out then it would really help convince him of my need for Armidex. At this point, if he doesn't give it to me I'm going to find a dcotor that will. I've lost four jobs already due to fatuge and mental confusion, and he doesn't seem to think that my issue is urgent.